# SDR ASAA2017121522937

- Difficulty date: December 15, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,966 hours, 11,479 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC28603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND F/C 73-31372 NR 2 ENGINE. ACFT  GROUNDED.   PERFORMED  FIM 77-21 TASK 801. COMPLETED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING IAW AMM 77-21-00-140-801. PERFORMED T49.5 AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00. FOUND S1, S3, AND S4 RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED S1, S3, AND S4 IAW AMM 77-21-01/401. EEC TEST PASSED, PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 77-21 TASK 801, AND SUCCESSFUL ETOPS GROUND VERIFICATION. PERFORMED SUCCESSFUL REPAIR CONFIRMATION IAW FIM 73-11 TASK 801.
